Physiologically structured populations with diffusion

Agnieszka Bartłomiejczyk , Henryk Leszczyński

Abstract

n/a
Author Agnieszka Bartłomiejczyk
Agnieszka Bartłomiejczyk,,
-
, Henryk Leszczyński (FMPI / IM)
Henryk Leszczyński,,
- Institute of Mathematics
Pages19-24
Book Proceedings of the Eighteenth National Conference on Applications of Mathematics in Biology and Medicine, Krynica Morska, 23-27 September 2012, 2012, Gdańsk University of Technology, ISBN 978-83-7348-434-4
Languageen angielski
Score (nominal)4
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back